has anybody ever used lorazepam to help with the intense anxiety of lortab w/d i litterally could not quit pacing!!! coul not watch tv, just paced around the house. Could not be left alone. but this has seemed to calm me down and quit having those horrible depressing thoughts. and has helped with muscle tension and feel normal after it takes effect. it is a 1mg. 2drs. told me it is not addicting, just some help to get thru the lortab recovery. any input from someone that has done this. thank you
i had something similar prescribed to me called Clonazepam. I used it to get me through my w/d symptoms of crazy anxiety being careful not to take the full dose each time so i wouldnt trade one addiction for another and it did help tremendously.
Hi,ive been where you are. opiate withdrawal seems like the worst pain,torture ever..how long have you been off them? still taking them? i know 1minute in opiate withdrawal feels like an hour. But i have used suboxone successfully in the past,but i dont think someone needs to be on it for a year like most doctors suggest because then people become dependent on the suboxone. As for Lorazepam,clonazepam,valium,xanax an benzodiazapine is really not a good idea. They are highly addictive with alot of side affects. Being an addict already its a really bad idea. Opiate withdrawal is nothing compared to Benzo withdrawals which can last for months,even if tappered off properly you can have seizures. Its an "anti-anxiety" medication which should calm you down but it also has whats called a paradoxical effect where you become irritable,irrational,and coming off benzos also increases anxiety and if your just starting to get clean,most people cant handle it. i couldnt when I got off benzos,i had seizures,my heart was jumping out of my chest and i had insomnia. I ended up going out and getting opiates just to calm down,felt like i was gonna have a heart attack. and i was "medically & safley" taken off them. I personally believe its a bad idea. As addicts we can believe we need it or its okay the doctor said so, or its a low dose..but if you run out and abruptly stop you will almost postivly have a seizure and the worst withdrawals you can imagine. I hope you have some time behind you and it will be over in no time. I just did it myself just over 2 motnhs ago. Just hang in there, it gets easier everyday.
About the Clonozapams. I was on them about a year ago and i went off them with no withdrawls at all. I was using them correctly and not everday. Im back on them because im coming off of oxys and im two weeks clean today. I still take my prescribed dosage and they also put me on Lorazepams. I see no harm in taking them perscribed until my celexa kicks in because celexa takes about a month to work and im only been on it for two weeks.
But my question is how come when i stopped taking the Clonozapams a year ago I was fine? When i hear so many people say about how bad the withdrawl symptoms are?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.